# SDR DALA2024011100494

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N310DN
- Make and model: Airbus A321-213
- Aircraft serial: 7293
- Aircraft time: 19,041 hours, 9,273 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3010 DURING LIGHTNING STRIKE INSP FOUND DAMAGE AT APPROX STA. 4330 FR5 @ 8:30 POS. CORRECTIVE ACTION: REMOVED DAMAGE BY DRILLING 5/32"(.159") HOLE REF A321 SRM 53-11- 11-300-034. WIP 491375. PERFORMED ROTATING PROBE TO NEW HOLE PER A321 NTM 51-10-01. NO DEFECT NOTED. WIP 553136(QC 1966) INSTALLED RIVET PER A321 SRM 53-11-11 WIP 491375. APPLIED PROTECTIVE COATING PER A321 SRM 53-11-11. REPAIR REQUIRES FOLLOW ON INSPECTION, ZONE 1 60000FC/120000FH PER A321 SRI 53-11-11 CODE 205 NUM 029 TABLE 001. (0148144)
